# SDR FDEA201702120528

- Difficulty date: February 12, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 63,924 hours, 23,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 143N340050
- Condition: Dented
- Location: Fuselage
- Part time: 63,924 hours, 23,905 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE AT 8 LOCATIONS BETWEEN BSTA 440.  COMPLY WITH EA F-5330-T0331271 REV NR POS P1. N00256, N00257 , N00258, N00259, N00260, N00261, N00262, N00264 WERE REPAIRED IAW F-5330-T0331271 REV NR  PS P1.
